# SDR RAIA201909180028

- Difficulty date: September 18, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER OMEGA BEAM UPPER DIGITAL SUPPORT BETWEEN FRAME 16 & 18 HAS CORROSION ON UPPER SURFACE-          REMOVED 3 SPOTS OF CORROSION OF .002", REMAINING THICKNESS OF .038", NO FURTHER DEFECTS,
